# SDR DHL2003741529

- Difficulty date: March 20, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN HAS A DENT BS 345 AT STR 21 L.  FUSELAGE SKIN BS 345 STR 21L HAS A DENT OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA DIM 1 X 1.75 INCH IAW B-727 SRM 53-30-3 FIG 1.  FABRICATED DOUBLER EXTERNAL REPAIR FROM MAT 2024-T-3 .063 PO 9912380 DIM 10.75 INCH X 7.5 INCH IAW B-727 SRM 53-30-3 FIG 1 AND 53-30-2 FIG 2.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER EXTERNAL REPAIR IAW B-727 SRM 51-30-2.
